Hail, Pemiscot
- When
- March 26, 12:40 PM CST to 12:45 PM CST
- Where
- Pemiscot County, 0.57 mi ESE of Cooter
- Measured
- 0.75 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.048, -89.810
A stalled cold front stretched from near Clarksdale, Mississippi to near Tupelo, Mississippi during the early morning hours of March 26th, 2011. The front gradually started lifting northward throughout the day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MEG wrote it up.
A stalled cold front stretched from near Clarksdale, Mississippi to near Tupelo, Mississippi during the early morning hours of March 26th, 2011. The front gradually started lifting northward throughout the day. Temperatures south of the front were near 80 degrees where as temperatures north of the front were in the 50s. Showers and thunderstorms developed along the front. Some storms became severe producing large hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 26, 11:48 AM CST, 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1248 PM CDT SAT MAR 26 2011 .UPDATE...AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 1102 AM CDT SAT MAR 26 2011/ UPDATE...15Z SURFACE ANALYSIS PLACES PLACES A SURFACE LOW OVER THE RED RIVER VALLEY WITH A WARM FRONT/QUASI-STATIONARY BOUNDARY EXTENDING EAST ALONG THE I-20 CORRIDOR IN NORTHERN LOUISIANA AND CENTRAL MISSISSIPPI. SOUTH OF THIS BOUNDARY TEMPERATURES ARE IN THE 70S WITH LOWER TO MIDDLE 60 SURFACE DEWPOINTS. MEANWHILE...ACROSS THE MID SOUTH TEMPERATURES REMAIN QUITE COOL IN THE 40S AND 50S. SEVERE THUNDERSTORM POTENTIAL FOR THIS AFTERNOON IS THE MAIN CONCERN IN THIS UPDATE. LATEST RUC/WRF SHORT TERM MODELS INDICATE SURFACE BOUNDARY WILL MIGRATE NORTH ACROSS PORTIONS OF NORTHEAST MISSISSIPPI THIS AFTERNOON AS A SHORTWAVE TROUGH EMBEDDED WITHIN NEARLY ZONAL FLOW ALOFT MOVES ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. MODIFIED 12Z UPPER AIR SOUNDINGS FROM KBMX/KJAN BASED ON A SURFACE PARCEL (72/60) YIELD AROUND 1000-1100 J/KG SURFACE BASED CAPE AND LI/S AROUND -4. 0-1KM STORM RELATIVE HELICITIES AROUND 300 M2/S2...AND FAVORABLE EQUILIBRIUM LEVELS/LCLS WILL BE CONDUCIVE FOR MINI-SUPERCELLULAR TYPE TORNADOES ALONG THE SURFACE BOUNDARY ACROSS PORTIONS OF NORTHEAST MISSSISSIPPI PREDOMINANTLY SOUTH OF TUPELO. FURTHER NORTH ACROSS THE REMAINDER OF NORTH MISSISSIPPI AND ALONG THE TENNESSEE/MISSISSIPPI STATE LINE...THE MAIN THREATS WILL BE HAIL AND DAMAGING WINDS AS FAVORABLE INSTABILITY BECOMES INCREASINGLY LIMITED FURTHER NORTH OF THE BOUNDARY. OVERALL FORECAST IN EXCELLENT SHAPE AT THIS TIME AND WILL ONLY NEED TO MAKE ADJUSTMENTS TO TEMPERATURES...WINDS...AND DEWPOINTS BASED ON LATEST SHORT TERM TRENDS. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. CJC PREV DISCUSSION... /ISSUED 321 AM CDT SAT MAR 26 2011/ DISCUSSION... CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT. MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH. TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT. AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF COUNTIES. BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA ARKANSAS TO BOONEVILLE MS LINE. THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S BY MORNING. SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA. EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS IN ALL DAY. SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY. HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD. MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY NIGHT AS THE NEXT SYSTEM APPROACHES. TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW. WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE. THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS PRETTY LOW. FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW. SJM .AVIATION... 18Z TAFS AIR TRAVEL WILL BE TRICKY OVER THE NEXT 24 HOURS AS THE RESULT OF NUMEROUS SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS ALL OF THE MIDSOUTH DURING THE AFTERNOON HOURS. IFR CONDITIONS...MAINLY DUE TO HEAVY RAINFALL WILL LIKELY OCCUR IN ASSOCIATION WITH ANY THUNDERSTORMS. INCLUDED PREVAILING TS AT TUP AFTER 21Z WITH VCSH OR SHRA AT MKL AND MEM AND CB WITH TEMPO TS FOR SEVERAL HOURS THIS EVENING. TS COVERAGE AT JBR SHOULD DIMINISH AFTER 19Z...AS THE CURRENT ONGOING STORMS MOVE OFF TO THE EAST. STORMS WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET...LINGERING LONGEST...POSSIBLY THROUGH 08Z AT TUP. CEILINGS WILL LOWER AFTER SUNSET...WITH IFR OR LIFR CONDITIONS AT MOST LOCATIONS BETWEEN 06 AND 13Z. && .PRELIMINARY POINT TEMPS/POPS... MEM 56 40 53 39 / 90 70 10 60 MKL 52 37 52 34 / 90 80 10 60 JBR 47 36 48 36 / 90 60 10 60 TUP 66 47 59 42 / 80 90 10 60 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 AM CDT SAT MAR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 336 AM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST HELENA TO BOONEVILE MISSISSIPPI LINE. THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO 10 PM CDT. LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY INTO THIS EVENING. RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR FLOODING AT OSCEOLA ARKANSAS. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. SJM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1152 AM CDT SAT MAR 26 2011
ARZ009-018-MOZ113-115-261730-
CLAY AR-GREENE AR-DUNKLIN MO-PEMISCOT MO-
1152 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1230 PM CDT FOR...
SOUTHERN CLAY COUNTY IN EASTERN ARKANSAS...
NORTHERN GREENE COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
NORTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER PEACH ORCHARD AT 1152 AM CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...GREENE AND PEMISCOT COUNTIES...INCLUDING
LOCATIONS NEAR KENNETT...MARMADUKE...PIGGOTT AND RECTOR...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3646 8996 3639 8997 3639 8982 3624 8979
3616 9070 3633 9074 3646 8997
TIME...MOT...LOC 1652Z 261DEG 42KT 3626 9060
30/SIRMONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CDT SAT MAR 26 2011
ARZ009-MOZ113-115-TNZ001-002-261800-
CLAY AR-DUNKLIN MO-PEMISCOT MO-LAKE TN-OBION TN-
1222 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
LAKE COUNTY IN NORTHWEST TENNESSEE...
WEST CENTRAL OBION COUNTY IN NORTHWEST TENNESSEE...
CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
NORTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF KENNETT AT 1222 PM CDT...
MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...LAKE...OBION AND PEMISCOT COUNTIES...
INCLUDING LOCATIONS NEAR HAYTI...KENNETT AND REELFOOT LAKE STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES REELFOOT LAKE.
&&
LAT...LON 3632 8913 3605 9014 3642 9018 3645 8996
3639 8997 3639 8978 3643 8975 3644 8972
3641 8967 3642 8961 3636 8954 3640 8953
3646 8956 3650 8953 3651 8950 3646 8949
3645 8946 3651 8940
TIME...MOT...LOC 1722Z 255DEG 47KT 3630 8999SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1241 PM CDT SAT MAR 26 2011
ARZ009-017-018-MOZ113-261830-
CLAY AR-GREENE AR-LAWRENCE AR-DUNKLIN MO-
1241 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
SOUTHERN CLAY COUNTY IN EASTERN ARKANSAS...
GREENE COUNTY IN EASTERN ARKANSAS...
EAST CENTRAL LAWRENCE COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF FONTAINE AT 1242 PM
CDT...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...GREENE AND LAWRENCE COUNTIES...INCLUDING
LOCATIONS NEAR CROWLEYS RIDGE STATE PARK...MARMADUKE...PARAGOULD...
RECTOR AND SENATH...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3616 9081 3637 9017 3604 9014 3599 9085
3596 9091 3614 9093
TIME...MOT...LOC 1742Z 256DEG 68KT 3608 9074SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
102 PM CDT SAT MAR 26 2011
TNZ001>003-019-020-261845-
GIBSON TN-WEAKLEY TN-LAKE TN-OBION TN-DYER TN-
102 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
SOUTH CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
WESTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER MISTON AT 102 PM CDT...MOVING EAST AT 40 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.
PEOPLE IN DYER...GIBSON...LAKE...OBION AND WEAKLEY COUNTIES...
INCLUDING LOCATIONS NEAR MARTIN AND UNION CITY...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3617 8870 3608 8952 3625 8958 3626 8956
3651 8892 3650 8885
TIME...MOT...LOC 1802Z 255DEG 36KT 3619 8944
30/SIRMONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
120 PM CDT SAT MAR 26 2011
ARZ009-MOZ113-115-TNZ001-019-261845-
CLAY AR-DUNKLIN MO-PEMISCOT MO-LAKE TN-DYER TN-
120 PM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...
SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 3
MILES NORTHEAST OF SENATH AT 119 PM CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CLAY...DUNKLIN...DYER...LAKE AND PEMISCOT COUNTIES...
INCLUDING LOCATIONS NEAR CARUTHERSVILLE...HAYTI...KENNETT...SENATH
AND STEELE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3607 8950 3604 9020 3617 9022 3619 9018
3620 9023 3629 9024 3640 8959
TIME...MOT...LOC 1819Z 262DEG 58KT 3617 9005SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 131 PM CDT SAT MAR 26 2011 TNZ019>021-050>052-054-261900- CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-HAYWOOD TN-MADISON TN- DYER TN- 131 PM CDT SAT MAR 26 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 200 PM CDT FOR... WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE... CROCKETT COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... SOUTHERN GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 8 MILES NORTHWEST OF ALAMO AT 131 PM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CARROLL...CROCKETT...DYER...GIBSON...HAYWOOD...HENDERSON AND MADISON COUNTIES...INCLUDING LOCATIONS NEAR HUMBOLDT...MILAN AND TRENTON...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3606 8856 3576 8850 3571 8930 3596 8930 TIME...MOT...LOC 1831Z 265DEG 64KT 3586 8915
The Memphis radar (KNQA), 78 km away, was scanning. The volume nearest the first event began at 18:37 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2011Every state in 2011This day in weather historyWarnings in Missouri, March 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 291054.